# SDR N6WA2013021402

- Difficulty date: February 14, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N174GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10296
- Aircraft time: 9,745 hours, 6,395 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR LATCH CAUTION MESSAGE.  ADJUSTED PAX DOOR LATCH SENSOR IAW AMM 52-71-04, OPS CHECK OK FOR SERVICE.
